# SDR SWIA202055351

- Difficulty date: November 17, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Pin
- Part number: 600314457
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ATTACHMENT HARDWARE IS EITHER WORN OR CORRODED AND NEEDS REPLACED.  C-CHECK RO 1/6/2021.  RECEIVED NEW SERVICEABLE PAX DOOR ATTACHMENT HARDWARE FROM STORES.  SEE CAMP ITEM NR 21845370 WVAC JOB NR 910220124 OP NR 11 FOR INSTALLATION.
